Stable moduli spaces of high-dimensional manifolds

Søren Galatius Department of Mathematics, Stanford University Oscar Randal-Williams Department of Pure Mathematics and Mathematical Statistics, University of Cambridge

Geometric Analysis and Geometric Topology mathscidoc:1701.15001

Acta Mathematica, 212, (2), 257-377, 2012.9
We prove an analogue of the Madsen–Weiss theorem for high-dimensional manifolds. In particular, we explicitly describe the ring of characteristic classes of smooth fibre bundles whose fibres are connected sums of$g$copies of$S$^{$n$}×$S$^{$n$}, in the limit $${g \to \infty}$$ . Rationally it is a polynomial ring in certain explicit generators, giving a high-dimensional analogue of Mumford’s conjecture.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 1074 downloads ] [ 0 comments ] [ Cited by 7 ]
  title={Stable moduli spaces of high-dimensional manifolds},
  author={Søren Galatius, and Oscar Randal-Williams},
  booktitle={Acta Mathematica},
Søren Galatius, and Oscar Randal-Williams. Stable moduli spaces of high-dimensional manifolds. 2012. Vol. 212. In Acta Mathematica. pp.257-377.
Please log in for comment!
Contact us: | Copyright Reserved